On the Spherical Quasi-Convexity of Quadratic Functions on Spherically Subdual  Convex Sets

Research output: Contribution to journalArticlepeer-review

Authors

Colleges, School and Institutes

External organisations

  • Univ Fed Goias

Abstract

In this paper, the spherical quasi-convexity of quadratic functions on spherically subdual convex sets is studied. Sufficient conditions for spherical quasi-convexity on spherically subdual convex sets are presented. A partial characterization of spherical quasi-convexity on spherical Lorentz sets is given, and some examples are provided.

Details

Original languageEnglish
Pages (from-to)1-21
JournalJournal of Optimization Theory and Applications
Volume187
Issue number1
Early online date1 Sep 2020
Publication statusPublished - 1 Oct 2020

Keywords

  • Quadratic function, Spherical quasi-convexity, Subdual cone